# SDR 01FDEA00570

- Difficulty date: July 17, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N416FE
- Make and model: Airbus A310
- Aircraft serial: 288
- Aircraft time: 33,274 hours, 16,368 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

ON CLIMBOUT NR 1 ENG FIRE WARNING.  COMPLETED ECAM FIRE PROC, SHUTDOWN ENG.  FIRED BOTTLES.  REMOVED BOTH FIRE BOTTLES AND SQUIBS.  RAN ENG AT HIGH POWER CK DUCTS, NO LEAKS NOTED.
